# SDR AALA20160519003

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 46,521 hours, 18,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EMER LIGHT ON AISLE SIDE OF G2 GALLEY IS BROKEN & WILL NOT RETAIN LENS.  R & R LIGHT ASSEMBLY IAW AMM 33-51-00.  SYS CHECKED NORMAL.
